Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1383 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 267–280
DOI: 10.2977/prims/1195191695

Published online: 1975-04-30

On Semi-Free Finite Group Actions on Homotopy Spheres

Kôjun Abe[1]

(1) Shinshu University, Matsumoto, Japan

No abstract available for this article.

No keywords available for this article.

Abe Kôjun: On Semi-Free Finite Group Actions on Homotopy Spheres. Publ. Res. Inst. Math. Sci. 11 (1975), 267-280. doi: 10.2977/prims/1195191695